# SDR IPXA2016040901856

- Difficulty date: March 21, 2016
- Submitted: April 11, 2016
- Operation: Air carrier
- Aircraft: N305UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27243
- Aircraft time: 51,706 hours, 17,309 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 146T3003201
- Condition: Bent
- Location: Bs 1395-1582
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:PS1, S39L, BS 1395 TO BS 1582 DAMAGED DURING TAIL STRIKE, ACFT WAS FERRIED.  R & R STRINGER, PN 146T3003-201.
